# SDR UALA2012021400876

- Difficulty date: February 13, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 41,629 hours, 9,057 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Out Of Adjust
- Location: Evac System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE EMERGENCY EVAC SYSTEM CHECK, WITH THE CKPT SWITCH ON ALL HORNS OPERATE OK.  WHEN THE HORN SWITCH IS PUSHED AT DOOR 3L HORN FAILED TO SHUT OFF.  THE REMAINING HORNS WENT OFF OK. :NEED TO ID SW # ADJ SWITCH.  HORN SHUTS OFF WHEN SWITCH ACTIVATED AT 3L.
